# SDR HNAA2020062200172

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 44,325 hours, 40,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE/APPROACH GOT STRONG ELECTRICAL SMELL IN COCKPIT. NO ASSOCIATED EICAS MESSAGES. SMELL CLEARED WHEN ON GROUND. (OUTSIDE OF ICING CONDITIONS WHEN SMELL OCURRED). MAINTENANCE: T/S ELECTRICAL SMELL IAW FIM 21-20-00-810-801-A. NO ABNORMAL SMELLS NOTED. PERFORMED COOLING SYSTEM OPS  CHECK IN REF TO AMM 21-51-00. OPS CHECK GOOD. INSPECTED FWD AVIONICS BAY, NO ABNORMAL SMELLS/DEFECTS NOTED. A/C OK FOR SERVICE AT THIS TIME.
